Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 22, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 9, 2009, 11:52 PM MDT for Lincoln County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2009, 11:52 PM MDT (05:52 UTC)
- Expired
- Jun 10, 2009, 12:45 AM MDT
- In force
- 53 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 5.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2388 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 100552 SVRBOU COC073-100645- /O.NEW.KBOU.SV.W.0022.090610T0552Z-090610T0645Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 1152 PM MDT TUE JUN 9 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO * UNTIL 1245 AM MDT * AT 1152 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES WEST OF HUGO...OR 10 MILES SOUTHEAST OF LIMON...MOVING EAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 3929 10316 3906 10317 3906 10365 3922 10363 TIME...MOT...LOC 0552Z 262DEG 20KT 3914 10357 $$ SWE
2 follow-up statements
000 WWUS55 KBOU 100614 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1214 AM MDT WED JUN 10 2009 COC073-100645- /O.CON.KBOU.SV.W.0022.000000T0000Z-090610T0645Z/ LINCOLN CO- 1214 AM MDT WED JUN 10 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT FOR CENTRAL LINCOLN COUNTY... AT 1212 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HUGO...OR 15 MILES SOUTHEAST OF LIMON...MOVING EAST AT 20 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 3929 10316 3906 10317 3906 10365 3922 10363 TIME...MOT...LOC 0612Z 273DEG 16KT 3913 10346 $$ SWE
000 WWUS55 KBOU 100638 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1238 AM MDT WED JUN 10 2009 COC073-100647- /O.EXP.KBOU.SV.W.0022.000000T0000Z-090610T0645Z/ LINCOLN CO- 1238 AM MDT WED JUN 10 2009 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL EXPIRE AT 1245 AM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. BRIEF HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM. LAT...LON 3929 10316 3906 10317 3906 10365 3922 10363 TIME...MOT...LOC 0637Z 273DEG 16KT 3912 10332 $$ SWE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:00 PM MDT, 8 hours 52 minutes earlier.
Area forecast discussion, Jun 9, 3:00 PM MDT, 8 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT TUE JUN 9 2009 .SHORT TERM...WEATHER SITUATION STILL NOT TOTALLY CLEAR AS OF THIS AFTERNOON FOR TONIGHT. THE WEAK SHORT WAVE BEING EJECTED INTO WESTERN COLORADO IS STILL COMING THIS WAY. HEATING TODAY HAS BEEN SLIGHTLY HINDERED BY STRATUS AND FOG EARLIER THIS MORNING. DRIER DEWPOINTS ARE BEING ADVECTED IN FROM THE SOUTHWEST. THE CAP EVIDENT ON THIS MORNINGS SOUNDING STILL HOLDS OVER THE FRONT RANGE PROHIBITING CONVECTIVE INITIATION...HOWEVER HAS WEAKENED OVER THE PALMER RIDGE WHERE A FEW WEAK SHOWERS HAVE FORMED. CAPES OF 1000 TO 1500 ARE OVER THE PLAINS HOWEVER THE CAP AND ASSOCIATED CONVECTIVE INHIBITION VALUES ARE NOT ALLOWING THE CAPES TO BE USED. A LINE OF SHOWERS AND THUNDERSTORMS OVER SOUTHERN WYOMING WILL HELP DESTABILIZE THE AIRMASS ALONG OUR NORTHERN BORDER BY WEAKENING THE CAP WITH OUTFLOWS. HAVE INCREASED THE FORECAST COVERAGE TO NUMEROUS THUNDERSTORMS IN THIS AREA. HAVE KEPT IN SCATTERED TO LIKELY POPS IN THE FORECAST TONIGHT AS WE STILL EXPECT LIFT AHEAD OF THE SHORT WAVE TO HELP CONVECTION LAST LONGER INTO THE EVENING/NIGHT AS THE WAVE PASSES OVER THE STATE TONIGHT. THE WAVE IS EXPECTED TO BE OVER THE STATE RIGHT AROUND MIDNIGHT SO HAVE KEPT SOME SORT OF POPS FORECAST-AREA WIDE THROUGH 3 AM...ESPECIALLY ACROSS THE NORTHEAST CORNER WHERE CONVECTION MAY LAST PAST MIDNIGHT. STILL HAVE A SLIGHT CHANCE FOR A FEW STORMS TO BECOME SEVERE...BRINGING LARGE HAIL AND DAMAGING WINDS. DOWNWARD MOTION ON THE BACKSIDE OF THE WAVE WILL DIMINISH SHOWERS EARLY TOMORROW MORNING AND ALLOW SOME PATCHY FOG TO DEVELOP OVER THE PLAINS. A COLD FRONT CURRENTLY OVER SOUTHERN WYOMING IS ALSO EXPECTED TO DROP DOWN EARLY TOMORROW MORNING. A SURFACE TROUGH ORIENTED NW-SE OVER CENTRAL CO COULD HELP SET UP A DENVER CYCLONE PATTERN. THE COLD FRONT AND THE SURFACE WIND PATTERN WILL HELP FOCUS PRECIPITATION ALONG THE FRONT RANGE AND PALMER DIVIDE...HOWEVER EXPECT LIGHTER AMOUNTS OVER THE REST OF THE FORECAST AREA. TEMPERATURES WILL BE COOLER TOMORROW...ONLY IN THE MID 60S OVER THE PLAINS. AN UPPER DISTURBANCE WILL PASS OVER THE STATE DURING THE DAY TOMORROW BRINGING THE BEST MID LEVEL QG ASCENT IN THE AFTERNOON. THIS WILL HELP INCREASE THE PRECIPITATION AMOUNTS...MAINLY AFTER NOON. BELIEVE THE AIRMASS BEHIND THE COLD FRONT WILL BE QUITE STABLE AND HAVE DECREASED THE THUNDERSTORM COVERAGE TO JUST A SLIGHT CHANCE. .LONG TERM...UPPER LEVEL DISTURBANCE WILL MOVE EAST OF THE AREA WEDNESDAY EVENING...TAKING A WELL ORGANIZED AREA OF SHOWERS AND STORMS WITH IT. BEHIND THIS FEATURE...ATMOSPHERE WILL STABILIZE AND GRADUALLY DRY...BUT STILL CANT RULE OUT A FEW SHOWERS LINGERING PAST MIDNIGHT. IN ADDITION...EXPECT ANOTHER BOUT OF STRATUS AND FOG WEDNESDAY NIGHT INTO THURSDAY MORNING WITH MOIST LOW LEVEL NORTH/ NORTHEAST FLOW IN ITS WAKE. ON THURSDAY...THERE IS YET ANOTHER SHORT WAVE ADVERTISED TO MOVE ACROSS THE AREA. THIS FEATURE CAN BE SEEN RIGHT NOW IN THE WATER VAPOR LOOP OVER THE EASTERN PACIFIC NEAR 40N/140W...SO HAVE INCREASED POPS A BIT MORE FOR THURSDAY. AFTER THAT...AFTERNOON AND EVENING STORM COVERAGE SHOULD DECREASE A BIT AS FLAT UPPER LEVEL RIDGING OCCURS OVER THE CENTRAL AND SOUTHERN ROCKIES. HOWEVER...PLENTY OF LOW LEVEL MOISTURE OVER THE PLAINS AND RELATIVELY STRONG SHEAR WILL STILL KEEP A THREAT OF A FEW SEVERE STORMS IN THE FORECAST THROUGH EARLY NEXT WEEK. TEMPERATURES ARE EXPECTED TO WARM TO NORMAL OR SLIGHTLY ABOVE NORMAL LEVELS FOR THE THE WEEKEND THROUGH EARLY NEXT WEEK. && .AVIATION...EXPECT SCATTERED THUNDERSTORMS WILL FORM THIS LATER AFTERNOON AS THE AIRMASS BECOMES UNSTABLE. THE BEST TIME WILL BE 22-02Z. THE MAIN THREATS WILL BE GUSTY OUTFLOW WINDS TO 30 KNOTS AND SMALL HAIL. ISOLATED SHOWERS WILL LAST THROUGH 06Z. OTHERWISE...EXPECTING LIGHT WINDS...TURNING NORTHERLY PAST 00Z AS A WEAK FRONTAL BOUNDARY PASSES. SHOULD BECOME DRAINAGE PAST 03Z WITH SOME PATCHY FOG FORMING. EXPECT MVFR CEILINGS WITH WIDESPREAD RAIN SHOWERS PAST 18Z. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. KRIEDERMAN/BARJENBRUCH
Hazardous weather outlook, Jun 9, 10:42 AM MDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DENVER CO 1042 AM MDT TUE JUN 09 2009 COZ030>051-101200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1042 AM MDT TUE JUN 09 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH THE THUNDERSTORMS WILL BE HEAVY RAIN AND SMALL HAIL. A FEW THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS LATE THIS AFTERNOON AND EVENING. AN UPPER DISTURBANCE MOVING OVER THE STATE THIS EVENING COULD PROLONG THE CONVECTIVE ACTIVITY THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MOIST AND UNSETTLED WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE PERIOD WITH AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THERE WILL BE A THREAT OF A FEW SEVERE STORMS EACH DAY AS WELL GIVEN SUFFICIENT INSTABILITY AND WIND SHEAR IN THE ATMOSPHERE. AT THIS TIME...THE BEST CHANCE OF PRECIPITATION APPEARS TO BE SHAPING UP FOR WEDNESDAY AND WEDNESDAY NIGHT WHEN AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE NORTHEAST PLAINS AFTER 2 PM. KRIEDERMAN/BARJENBRUCH
In the hours before
Special weather statement, Jun 9, 6:04 PM MDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
604 PM MDT TUE JUN 9 2009
COZ048-049-051-100045-
WASHINGTON COUNTY CO-PHILLIPS COUNTY CO-LOGAN COUNTY CO-
604 PM MDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
NORTHEASTERN WASHINGTON COUNTY
EXTREME WEST CENTRAL PHILLIPS COUNTY
SOUTHEASTERN LOGAN COUNTY
AT 553 PM MDT...TRAINED WEATHER SPOTTER REPORTED A THUNDERSTORM
PRODUCING DIME SIZE HAIL IN THE TOWN OF AKRON IN NORTHERN WASHINGTON
COUNTY.
AT 600 PM MDT...THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF
BURDETT...OR 9 MILES NORTHEAST OF AKRON...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ST
PETERSBURG...PREWITT RESERVOIR...LONE STAR AND BURDETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.
&&
LAT...LON 4060 10266 4044 10271 4043 10277 4018 10280
4021 10332 4041 10344 4061 10309
TIME...MOT...LOC 0002Z 243DEG 14KT 4028 10312
BAKERLocal storm report, Jun 9, 6:41 PM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
641 PM MDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL 1 N GREELEY 40.44N 104.74W
06/09/2009 M1.00 INCH WELD CO TRAINED SPOTTER
0553 PM HAIL AKRON 40.16N 103.21W
06/09/2009 M0.75 INCH WASHINGTON CO TRAINED SPOTTER
0532 PM HAIL MILLIKEN 40.32N 104.85W
06/09/2009 M1.00 INCH WELD CO AMATEUR RADIO
0528 PM HAIL 4 W GREELEY 40.42N 104.82W
06/09/2009 M0.75 INCH WELD CO TRAINED SPOTTER
0511 PM TORNADO 4 NW FIRESTONE 40.16N 104.99W
06/09/2009 WELD CO LAW ENFORCEMENT
0510 PM HAIL LYONS 40.22N 105.27W
06/09/2009 M0.75 INCH BOULDER CO TRAINED SPOTTER
&&
JKSpecial weather statement, Jun 9, 6:44 PM MDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
644 PM MDT TUE JUN 9 2009
COZ048-049-051-100115-
WASHINGTON COUNTY CO-PHILLIPS COUNTY CO-LOGAN COUNTY CO-
644 PM MDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
NORTHEASTERN WASHINGTON COUNTY
SOUTHWESTERN PHILLIPS COUNTY
EXTREME SOUTHEASTERN LOGAN COUNTY
AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS
TO AROUND 30 MPH. ONE STORM WAS LOCATED 10 MILES SOUTH OF LONE
STAR...OR 19 MILES EAST OF AKRON...MOVING EAST AT 15 MPH. THE SECOND
STORM WAS LOCATED 7 MILES SOUTHWEST OF HOLYOKE OR 35 MILES NORTHEAST
OF AKRON.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WAGES AND
LONE STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.
&&
LAT...LON 4044 10274 4042 10277 4035 10279 4014 10279
4009 10290 4032 10299 4062 10239 4044 10225
TIME...MOT...LOC 0042Z 256DEG 15KT 4022 10286
BAKERLocal storm report, Jun 9, 7:26 PM MDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
726 PM MDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL 1 N GREELEY 40.44N 104.74W
06/09/2009 M1.00 INCH WELD CO TRAINED SPOTTER
0553 PM HAIL AKRON 40.16N 103.21W
06/09/2009 M0.75 INCH WASHINGTON CO TRAINED SPOTTER
0532 PM HAIL MILLIKEN 40.32N 104.85W
06/09/2009 M1.00 INCH WELD CO AMATEUR RADIO
0528 PM HAIL 4 W GREELEY 40.42N 104.82W
06/09/2009 M0.75 INCH WELD CO TRAINED SPOTTER
0523 PM HAIL 1 W MILLIKEN 40.32N 104.87W
06/09/2009 M1.00 INCH WELD CO TRAINED SPOTTER
0511 PM TORNADO 4 NW FIRESTONE 40.16N 104.99W
06/09/2009 WELD CO LAW ENFORCEMENT
0510 PM HAIL LYONS 40.22N 105.27W
06/09/2009 M0.75 INCH BOULDER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 9, 11:15 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1115 PM MDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL ARRIBA 39.28N 103.27W
06/09/2009 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0559 PM HAIL 1 N GREELEY 40.44N 104.74W
06/09/2009 M1.00 INCH WELD CO TRAINED SPOTTER
0553 PM HAIL AKRON 40.16N 103.21W
06/09/2009 M0.75 INCH WASHINGTON CO TRAINED SPOTTER
0532 PM HAIL MILLIKEN 40.32N 104.85W
06/09/2009 M1.00 INCH WELD CO AMATEUR RADIO
0528 PM HAIL 4 W GREELEY 40.42N 104.82W
06/09/2009 M0.75 INCH WELD CO TRAINED SPOTTER
0523 PM HAIL 1 W MILLIKEN 40.32N 104.87W
06/09/2009 M1.00 INCH WELD CO TRAINED SPOTTER
0511 PM TORNADO 4 NW FIRESTONE 40.16N 104.99W
06/09/2009 WELD CO LAW ENFORCEMENT
0510 PM HAIL LYONS 40.22N 105.27W
06/09/2009 M0.75 INCH BOULDER CO TRAINED SPOTTER
&&
JKSpecial weather statement, Jun 9, 11:36 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1136 PM MDT TUE JUN 9 2009 COZ046-047-100615- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- 1136 PM MDT TUE JUN 9 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY EAST CENTRAL ELBERT COUNTY AT 1135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 13 MILES WEST OF HUGO...OR 10 MILES SOUTH OF LIMON...MOVING EAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO HUGO. LAT...LON 3927 10349 3908 10340 3906 10375 3921 10378 TIME...MOT...LOC 0535Z 259DEG 14KT 3913 10371 SWE
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:04 PM MDT | Special Weather Statement | BOU | Logan | 41 min |
| Jun 9, 6:44 PM MDT | Special Weather Statement | BOU | Phillips | 31 min |
| Jun 9, 10:54 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 30 min |
| Jun 9, 11:36 PM MDT | Special Weather Statement | BOU | Lincoln | 39 min |
| Jun 10, 11:00 AM MDT | Special Weather Statement | BOU | Larimer | 105 min |
| Jun 10, 1:23 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 37 min |
| Jun 10, 1:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jun 10, 2:13 PM MDT | Tornado Warning | BOU | Weld | 47 min |
| Jun 10, 2:33 PM MDT | Special Weather Statement | BOU | Jefferson | 42 min |
| Jun 10, 2:59 PM MDT | Tornado Warning | BOU | Weld | 46 min |
| Jun 10, 3:02 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Douglas, Jefferson | 88 min |
| Jun 10, 3:20 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 55 min |
| Jun 10, 3:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| Jun 10, 4:07 PM MDT | Tornado Warning | BOU | Weld | 38 min |
| Jun 10, 4:43 PM MDT | Tornado Warning | BOU | Weld | 36 min |
| Jun 10, 5:31 PM MDT | Tornado Warning | BOU | Morgan | 35 min |
| Jun 10, 5:36 PM MDT | Tornado Warning | BOU | Weld | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.